# SDR CA970609018

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210003T
- Condition: Faulty
- Location: #2 Propeller
- Component: Woodward
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A, E

## Discrepancy

(CAN) WHILE IN CRUISE THE #2 PROPELLER BEGAN TO FLUCTUATE BETWEEN MAX AND MIN AND THEN STARTED TO GO TO FEATHER. THE ENGINE WAS SHUTDOWN AND THE PROPELLER FEATHERED. THE GOVERNOR WAS RECENTLY INSTALLED TO REPLACE A T/X'D UNIT. THIS AND THREE OTHER PROPELLER GOVERNORS FROM THE SAME OVERHAUL FACILITY HAVE ALL BEEN FAULTY.
